# SDR AALA202111098310

- Difficulty date: October 15, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737*
- Aircraft serial: 33208
- Aircraft time: 35,223 hours, 14,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL IN FWD CARGO BETWEEN STA 500D AND STA 500E AT STR 26L, MEASURING L=1.25 IN, W=0.625 IN, D=0.032 IN. REPLACED TRANSITION PANEL WITH NEW IAW SRM 53-00-53-2R. PREVIOUSLY REPORTED ON AALA202111080646.
